# SDR HEEA064855

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- System (JASC): 6300 · Main Rotor Drive System
- Part: Universal
- Part number: 406310405101
- Condition: Worn
- Location: M/R Drive
- Part time: 884 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AXIAL PLAY IN BEARING.
